# SDR CALA2018040301078

- Difficulty date: March 30, 2018
- Submitted: April 3, 2018
- Operation: Air carrier
- Aircraft: N417UA
- Make and model: Airbus A320-232
- Aircraft serial: 483
- Aircraft time: 77,080 hours, 29,617 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cover
- Part number: D5347556521090
- Condition: Corroded
- Location: Aft Cargo Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY TORSION BOX HAS MULTIPLE AREAS WITH CORROSION.   REMOVED AND REPLACED THE AFT CARGO TORSION BOX COVER.
